MathSciNet Relay Station
MathSciNet bibliographic data
MR688075 (84h:92022) 92A10 (60J15)
Sawyer, Stanley; Felsenstein, Joseph Isolation by distance in a hierarchically clustered population. J. Appl. Probab. 20 (1983), no. 1, 1–10.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement